Universidad Complutense de Madrid
E-Prints Complutense

Localized solutions of a charged nonlinear spinor field in a Coulomb-like potential

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1980) Localized solutions of a charged nonlinear spinor field in a Coulomb-like potential. Journal of Mathematical Physics, 21 (5). pp. 1205-1209. ISSN 0022-2488

Official URL: http://dx.doi.org/10.1063/1.524545


URLURL Type
http://scitation.aip.orgPublisher


Abstract

We study some global properties of a self‐interacting Dirac field which has been used to construct a classical stable model of the hydrogen atom. It is shown that the normalization condition produces the correct values of both charge and spin and also the correct Landé factors for the states with  j=1/2. The linear limit is given by the branching points of the continuum of solutions.


Item Type:Article
Additional Information:

© 1980 American Institute of Physics.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25312
Deposited On:12 May 2014 08:27
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page